کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471621 1399041 2018 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Note on the Lyapunov functional method
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Note on the Lyapunov functional method
چکیده انگلیسی
In this note we introduce a direct approach for the Lyapunov functional method to study the global stability of the unique equilibrium solution of reaction diffusion systems and partially degenerate reaction diffusion systems permitting with delays. We first provide the abstract framework and results. Then we give an example as the application.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 75, January 2018, Pages 102-107
نویسندگان
,